# SDR CKSA98722

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-1 PIT FS 789, RBL 4, FOUND LOWER CAP OF FLOORBEAM TO BE CORRODED BEYOND LIMITS.  FABRICATED REPAIR PARTS IAW L1011 SRM 53-21-00.  TREATED, PRIMED AND INSTALLED IAW SRM 53-21-00 FIG 802.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-207, NON ROUTINE CARD NR 34246, CPCP TASK NR C53-100-02-00.
